# SDR SWIA201024449

- Difficulty date: June 16, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,080 hours, 35,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (FLOOR PROXIMITY) AT MAIN CABIN DOOR EXIT INOP.  (FLT 6810)  REPAIRED WIRING.
